# SDR SWAA2024022957060

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8811L
- Make and model: Boeing 737-8
- Aircraft serial: 42661
- Aircraft time: 9,162 hours, 5,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ASSIST HANDLE ON FORWARD RIGHT WINDSCREEN LOOSE.<[01] RESECURED FORWARD ENTRY DOOR ASSIST HANDLE ON FORWARD RIGHT WINDSCREEN REF SIP.
